# SDR SIMA200723501

- Difficulty date: August 20, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 11,511 hours, 8,591 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 5013642
- Part serial: MAY000100
- Condition: Overtemp
- Location: Right
- Part time: 8,574 hours, 6,568 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

NUMBER 4 BRAKE WAS DRAGGING WITH BRAKE TEMPERATURE RISING TO 13C - ELECTED TO DEPLANE ION RAMP AND BUS PASSENGER TO TERMINAL, POST INSPECTION FOUND NUMBER 4 BRAKE DISCONNECT BACKING OFF.  REMOVED AND REPLACED NUMBER 4 BRAKE AND TIRE ASSEMBLY IAW CRJ AMM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
